# SDR SIMA200635401

- Difficulty date: December 15, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 16,381 hours, 16,424 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Burned
- Location: Light
- Part time: 16,381 hours, 16,424 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PLASTIC SMELL FROM ROW 1,2 AND GALLERY AREA.  REMOVED AND REPLACED LIGHTING BALLAST AT ROW 1 IAW EMB AMM 33-21-03.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
